# SDR DLL10992380

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 42,277 hours
- Stage of operation: CL
- Nature of condition: C, M, J
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON NR 1 ENGINE AT LIFTOFF.  ENGINE BEGAN TO VIB, SURGE, STALL AND TGT ROSE TO 900 DEGS FOR GREATER THAN 30 SECS.  REPLACED ENGINE.
